# SDR ORJA96009

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 23 TO EMP. FLOOR TRACK LIGHTING INOPERATIVE.  INSTALLED NEW POWER SUPPLY.  OPS CHECK NORMAL.  (X)
